# SDR REXA2025082600836

- Difficulty date: August 25, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N187GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15180
- Aircraft time: 27,296 hours, 22,059 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L/H AILERON PCU LUG L2 HAS CORROSION INSIDE THE BORE FOR THE BUSHING COMPLIED WITH REPAIR TO RTM AILERON CENTRE HINGE FITTING LUGS IAW BOMBARDIER REO 670-57-61-237 REV-- DATED 2017-07-25.
